# SDR SWAA2012042703494

- Difficulty date: April 15, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 61,538 hours, 51,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Part number: 6545765
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENERS CORRODED BETWEEN BS 500A AND BS 500B, BETWEEN STR 2LTO STR 2R.  REMOVED AND REPLACED FASTENERS IAW SRM AND DWG.
